# SDR ASAA12511074

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 7 hours, 8 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC45FT105S
- Condition: Loose
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUM DURING MASTER RECALL.  RMVD AFT COCKPIT CEILING FOUND LOOSE CONNECTOR TO CABIN TEMP SENSOR FOR FLIGHT DECK.  RECONNECTED AND INSTALLED AFT COCKPIT CEILING.  PERFORMED BITE ON NR 1 AND NR 2 ZONE TEMP CONTROLLERS AND RESET CONT CAB ZONE TEMP LIGHT.  CONT CAB ZONE TEMP LIGHT NO ILLUM DURING RECALL.  PER FIM TASK 21 62 00 810 811.
